# SDR AALA201711209009

- Difficulty date: November 6, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219021
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK Y1292 BETWEEN FRAMES 64 TO 66 PLUS 5 INCHES.  REPLACEDTHE  SEAT TRACK IAW SRM 51-72-11, AND DRAWING D53472815.
